×

zbMATH — the first resource for mathematics

Found 4 Documents (Results 1–3)

Atay, Fatihcan M. (ed.) et al., Discrete and continuous models in the theory of networks. Selected contributions from the participants of the research group hosted by the ZiF – Center for Interdisciplinary Research, University of Bielefeld, Bielefeld, Germany, October 2012 – September 2017 and the final conference, University of Bielefeld, Bielefeld, Germany, November 27 – December 1, 2017. Cham: Springer (ISBN 978-3-030-44096-1/hbk; 978-3-030-44097-8/ebook). Operator Theory: Advances and Applications 281, 341-357 (2020).
MSC:  47 37
BibTeX Cite
Full Text: DOI

Filter Results by …

Document Type
Reviewing State
Year of Publication
Classification